# SDR 07FDEA02504

- Difficulty date: July 17, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 54,481 hours, 13,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK, RIGHT WING SLAT TRACK NR 14 CUTOUT.    [07-30-07]    REPAIRED AS PER SRM 57-10-00.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
